# SDR AALA20150401004

- Difficulty date: April 1, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 1,243 hours, 551 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AT APPROX 85 KNOTS DUE TO INSTRUMENT ISSUE.  THE ACFT RETURNED TO THE GATE WHERE MX ACCOMPLISHED A HIGH ENERGY STOP INSPECTION WITH NO DEFECTS BEING NOTED.  ACCOMPLISHED CARD 05-96-10.  SYS CHECKED NORMAL.
